The geometric means of an entire function

P. K. Kamthan; P. K. Jain

Annales Polonici Mathematici (1969)

  • Volume: 21, Issue: 3, page 247-255
  • ISSN: 0066-2216

How to cite


P. K. Kamthan, and P. K. Jain. "The geometric means of an entire function." Annales Polonici Mathematici 21.3 (1969): 247-255. <>.

author = {P. K. Kamthan, P. K. Jain},
journal = {Annales Polonici Mathematici},
keywords = {complex functions},
language = {eng},
number = {3},
pages = {247-255},
title = {The geometric means of an entire function},
url = {},
volume = {21},
year = {1969},

AU - P. K. Kamthan
AU - P. K. Jain
TI - The geometric means of an entire function
JO - Annales Polonici Mathematici
PY - 1969
VL - 21
IS - 3
SP - 247
EP - 255
LA - eng
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.